# SDR UALA2011102405711

- Difficulty date: October 21, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 74,819 hours, 23,467 cycles
- Engine: Pwa PW2037
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 4357211123
- Condition: Buckled
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN CARPET BUCKLE DOOR-2R MID-CABIN FWD GALLEY.  CREW COMMENTS:  GALLEY FLOOR HAS LARGE DENT NEAR DOOR 2R.  TEMP REPAIR FOR FLOORBOARD 4357211-123 PG 801, STAINLESS STEEL SHEET USED WITH SEALANT.  SHOULD RPLC FLOORBOARD AT NEXT C CHECK.  REMOVED AND REPLACED FLOORBOARD P-N A357211-123 ON NON ROUTINE 25406.
